# SDR AWXA0001974

- Difficulty date: May 8, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568519
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Lower aft pressure bulkhead 6 oclock position radial stiffener corroded @ BL 0C: Removed damaged section of radial stiffener. Frabricated -7-8-10 +-11 repair parts and installed repair parts per DWG 65C 28106 + SRM 51-40-02
